Clickable: LUPUS INFORMATION & LUPUS RESOURCES.
Co-Moderator: Lupus and CFS Forums
LOL thanks hippie, actually he just called about a half an hour ago he was still at work. I said wait a minute I have to set down I got a card AND A PHONE CALL???????LOL it was nice. I think it might just be something with my back because I was playing a game and sat at a hard kitchen table chair for a long time last night. I'll kind of keep that in my head and see if it happens the next time I do that. Like I said it's not a big deal I was just curious. I have had the jerking before just as I was starting to dose off boy I hate that. fortunately that is very infrequent also.
Omega thank you for replying and your always so kind to me. Hugs
Hope you had a great day
Gosh Patty that sounds horrible. I hope ya have a king size bed! I'm surprised they didn't make you sleep on the couch! I'm sorry I'm just messing with ya. Wow you sound like you have some terrible problem with it. I'm so sorry. ((((patty)))). Thanks for sharing your experience. What is going on with me is nothing like that. Ocassional when i dose off I jump what feels like 10 ft. off the bed. It's like a feeling of catching myself falling. it's weird but it's nothing like what you go through. Man you must not get very good sleep.
I hope your medicine helps
thanks again love ya